Tetracycline-induced extrinsic discoloration of the dentition

Richard I. Vogel, Grace Austin

Research output: Contribution to journalArticle

Abstract

Tetracycline, a broad-spectrum antibiotic, is known to cause intrinsic discoloration of the dentition. A case is being presented of extrinsic discoloration of the teeth associated with the use of this drug. This is believed to be the first such reported case in the literature. Possible mechanisms of how tetracycline may cause extrinsic tooth discoloration are discussed.

Original languageEnglish (US)
Pages (from-to)50-53
Number of pages4
JournalOral Surgery, Oral Medicine, Oral Pathology
Volume44
Issue number1
DOIs
StatePublished - Jul 1977

ASJC Scopus subject areas

  • Pathology and Forensic Medicine
  • Dentistry(all)

Fingerprint Dive into the research topics of 'Tetracycline-induced extrinsic discoloration of the dentition'. Together they form a unique fingerprint.

  • Cite this